Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 246, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2015, 3:56 PM CDT for Muskogee County, Okmulgee County, Wagoner County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 3:56 PM CDT (20:56 UTC)
- Expired
- Jul 9, 2015, 4:32 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
459 WUUS54 KTSA 092056 SVRTSA OKC101-111-145-092145- /O.NEW.KTSA.SV.W.0246.150709T2056Z-150709T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 356 PM CDT THU JUL 9 2015 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA... NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA... EASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA... * UNTIL 445 PM CDT * AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF HASKELL...MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... MUSKOGEE...HASKELL...PORTER...TAFT...TULLAHASSEE...REDBIRD...CHOSKA AND JAMESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS SHOWING SIGNS OF LOW-LEVEL ROTATION. && LAT...LON 3577 9541 3572 9576 3579 9579 3599 9550 TIME...MOT...LOC 2055Z 240DEG 20KT 3577 9571 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
182
WWUS54 KTSA 092117
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT THU JUL 9 2015
OKC111-092125-
/O.CAN.KTSA.SV.W.0246.000000T0000Z-150709T2145Z/
OKMULGEE OK-
417 PM CDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKMULGEE COUNTY IS
CANCELLED...
LAT...LON 3577 9541 3575 9556 3587 9560 3599 9550
TIME...MOT...LOC 2115Z 240DEG 20KT 3583 9559
$$
OKC101-145-092145-
/O.CON.KTSA.SV.W.0246.000000T0000Z-150709T2145Z/
WAGONER OK-MUSKOGEE OK-
417 PM CDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PORTER...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...PORTER...TAFT...TULLAHASSEE AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THIS STORM CONTINUES TO SHOW SIGNS OF LOW-LEVEL ROTATION.
&&
LAT...LON 3577 9541 3575 9556 3587 9560 3599 9550
TIME...MOT...LOC 2115Z 240DEG 20KT 3583 9559
HAIL...<.75IN
WIND...60MPH
$$858
WWUS54 KTSA 092132
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU JUL 9 2015
OKC101-145-092142-
/O.CAN.KTSA.SV.W.0246.000000T0000Z-150709T2145Z/
WAGONER OK-MUSKOGEE OK-
432 PM CDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAGONER AND
NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3577 9541 3575 9556 3587 9560 3599 9550
TIME...MOT...LOC 2131Z 240DEG 20KT 3588 9549
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:57 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 9, 2:57 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT THU JUL 9 2015
.DISCUSSION...
WEAK SFC LOW ACROSS CENTRAL OK THIS AFTERNOON...WITH ATTENDANT
BOUNDARY EXTENDING EAST ACROSS NE OK AND NW AR. THIS BOUNDARY WILL
CONTINUE TO SLOWLY LIFT NORTH THROUGH THIS AFTERNOON AND
OVERNIGHT...WITH RAIN CHANCES TO DIMINISH FROM SW TO NE DURING
THIS TIME PERIOD. WITH MODELS IN GOOD AGREEMENT ON IMPROVING
CONDITIONS THROUGH TONIGHT...WILL LET FFA ALONE AS IT IS SET TO
EXPIRE AT 00Z. EVENING SHIFT CAN EXTEND A SMALL PORTION IF
NECESSARY. ONCE THE PRECIP SHUTS OFF...UPPER RIDGING WILL BEGIN TO
BUILD IN ACROSS THE SRN PLAINS. TEMPERATURES WILL MODERATE OVER
THE WEEKEND AS THE RAIN FOOTPRINT ERODES. MONDAY STILL LOOKS TO BE
THE HOTTEST DAY OF THIS FORECAST CYCLE...DEWPOINTS IN THE LOWER TO
MID 70S WILL BE IN PLACE ACROSS PARTS OF ERN OK THROUGH THE
WEEKEND AND EARLY PART OF NEXT WEEK. THOSE LOCATIONS WILL LIKELY
SEE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES FOR THE LATTER
HALF OF THE WEEKEND AND INTO NEXT WEEK. THE CENTER OF THE UPPER
RIDGE TOWARDS MID WEEK MAY MOVE A LITTLE BIT TO THE WEST...AND
MAY PLACE THE FAR ERN ZONES ON THE PERIPHERY OF INCREASED NW
FLOW. RAIN CHANCES WOULD INCREASE SOME...HOWEVER WILL KEEP
FORECAST DRY BEYOND TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 90 72 92 / 20 10 10 10
FSM 72 93 74 94 / 20 10 10 10
MLC 72 90 73 91 / 10 10 10 10
BVO 70 89 70 91 / 40 10 10 10
FYV 68 88 69 89 / 70 10 10 10
BYV 68 88 70 89 / 60 10 10 10
MKO 71 89 72 90 / 20 10 10 10
MIO 70 89 71 90 / 80 10 10 10
F10 71 89 71 91 / 10 10 10 10
HHW 71 91 73 91 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
071.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.
&&
SHORT TERM...12
LONG TERM....23Hazardous weather outlook, Jul 9, 1:26 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
126 PM CDT THU JUL 9 2015
...FLASH FLOODING CONDITIONS CONTINUE THIS AFTERNOON...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...MAINLY NORTH OF INTERSTATE 40.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND NORTH OF A LINE FROM EUFAULA
TO BERRYVILLE.
DISCUSSION...
WIDESPREAD RAIN SHOWERS ALONG WITH SCATTERED THUNDERSTORMS WILL
CONTINUE TO SPREAD ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THIS IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL
BOUNDARY CONTINUING TO HOLD OVER THE REGION AND AN UPPER LEVEL
IMPULSE MOVING ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL
WILL CREATE ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST
POTENTIAL FOR ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF
A LINE FROM THE EUFAULA AREA TO SILOAM SPRINGS ARKANSAS TO
BERRYVILLE ARKANSAS. THE ADDITIONAL RAINFALL WILL CONTINUE TO
CREATE RAPID ONSET FOR FLASH FLOODING CONDITIONS. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.
ALSO THIS AFTERNOON...A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE
WITHIN ANY THUNDERSTORM ACTIVITY. THE GREATER POTENTIAL LOOKS TO
BE ALONG AND NEAR THE FRONTAL BOUNDARY IN NORTHEAST OKLAHOMA TO
FAR NORTHWEST ARKANSAS WITH LOCALLY STRONG WINDS BEING THE MAIN
THREAT. ALL OF THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
LIFT NORTHEAST AND EXIT THE REGION THIS EVENING AND OVERNIGHT
TONIGHT AS THE FRONTAL BOUNDARY FINALLY RETREATS NORTHWARD.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 9, 1:07 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLASH FLOOD LOCUST GROVE 36.20N 95.17W
07/09/2015 MAYES OK PUBLIC
WATER COVERING BASEBALL FIELD.
0105 PM FLASH FLOOD PRYOR 36.31N 95.32W
07/09/2015 MAYES OK EMERGENCY MNGR
SEVERAL ROADS CLOSED AND A FEW WATER RESCUES IN MAYES
COUNTY.
&&
CASSpecial weather statement, Jul 9, 1:26 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015
OKZ056>058-060>062-091915-
NOWATA OK-CRAIG OK-TULSA OK-OTTAWA OK-MAYES OK-ROGERS OK-
126 PM CDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...SOUTHEASTERN NOWATA...
NORTHERN ROGERS...NORTHEASTERN TULSA...NORTHWESTERN MAYES AND
SOUTHWESTERN OTTAWA COUNTIES UNTIL 215 PM CDT...
AT 126 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
COLLINSVILLE TO 3 MILES SOUTHEAST OF FOYIL TO 2 MILES NORTHWEST OF
PRYOR...AND MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VINITA...NOWATA...PRYOR...PRYOR CREEK...CHELSEA...OOLOGAH...ADAIR...
DELAWARE...FOYIL...BLUEJACKET...LENAPAH...TALALA...BIG CABIN...NEW
ALLUWE...WHITE OAK...WATOVA...PYRAMID CORNERS...CENTRAILIA...
BUSHYHEAD AND HOLLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3689 9564 3689 9517 3673 9499 3628 9528
3636 9549 3638 9580
TIME...MOT...LOC 1826Z 207DEG 41KT 3639 9576 3640 9548 3633 9534Local storm report, Jul 9, 2:15 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM FLASH FLOOD JOHNSON 36.13N 94.17W
07/09/2015 WASHINGTON AR BROADCAST MEDIA
VIEWER REPORTED WILKERSON ROAD IS CLOSED FROM MAIN TO
JOYCE.
&&
NMMSpecial weather statement, Jul 9, 2:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT THU JUL 9 2015 OKZ054-059-060-064-092030- CREEK OK-TULSA OK-PAWNEE OK-OSAGE OK- 247 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TULSA...SOUTHEASTERN PAWNEE...NORTHERN CREEK AND SOUTHEASTERN OSAGE COUNTIES UNTIL 330 PM CDT... AT 246 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF KEYSTONE STATE PARK TO 9 MILES NORTH OF BRISTOW...AND MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN TULSA...SAND SPRINGS...OWASSO...SAPULPA...MANNFORD... SPERRY...KELLYVILLE...KEYSTONE STATE PARK...TURLEY AND GRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3622 9629 3631 9584 3593 9609 3588 9651 TIME...MOT...LOC 1946Z 260DEG 24KT 3617 9625 3596 9639
Special weather statement, Jul 9, 3:26 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 326 PM CDT THU JUL 9 2015 OKZ066-092115- OKMULGEE OK- 326 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE COUNTY UNTIL 415 PM CDT... AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF PRESTON...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... OKMULGEE AND BALD HILL. LAT...LON 3561 9594 3568 9600 3583 9582 3569 9579 TIME...MOT...LOC 2025Z 240DEG 21KT 3568 9592
Special weather statement, Jul 9, 3:48 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 348 PM CDT THU JUL 9 2015 OKZ066-067-070-092130- MUSKOGEE OK-OKMULGEE OK-WAGONER OK- 348 PM CDT THU JUL 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 430 PM CDT... AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HASKELL...MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM CONTINUES TO SHOW SOME LOW-LEVEL ROTATION. LOCATIONS IMPACTED INCLUDE... WAGONER...COWETA...HASKELL...PORTER...TULLAHASSEE...REDBIRD AND CHOSKA. LAT...LON 3573 9576 3582 9580 3607 9548 3588 9532 TIME...MOT...LOC 2047Z 236DEG 26KT 3578 9575
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:26 AM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| Jul 9, 3:43 AM CDT | Flash Flood Watch | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 15 hr |
| Jul 9, 6:37 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Jul 9, 8:04 AM CDT | River Flood Warning | TSA | Adair | 39 hr |
| Jul 9, 8:40 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 34 hr |
| Jul 9, 10:20 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 4 hr |
| Jul 9, 10:59 AM CDT | Special Weather Statement | TSA | Wagoner | 46 min |
| Jul 9, 11:13 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 4 hr |
| Jul 9, 11:32 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more | 4 hr |
| Jul 9, 11:46 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes | 4 hr |
| Jul 9, 12:19 PM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| Jul 9, 12:28 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 3 hr |
| Jul 9, 12:43 PM CDT | Special Weather Statement | TSA | Wagoner | 47 min |
| Jul 9, 1:26 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 49 min |
| Jul 9, 1:42 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Jul 9, 2:32 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 3 hr |
| Jul 9, 2:37 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa, Rogers, Washington | 3 hr |
| Jul 9, 2:47 PM CDT | Special Weather Statement | TSA | Creek | 43 min |
| Jul 9, 3:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 49 min |
| Jul 9, 3:28 PM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 12 hr |
| Jul 9, 3:48 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| Jul 9, 4:12 PM CDT | Special Weather Statement | TSA | Tulsa | 48 min |
| Jul 9, 4:15 PM CDT | Special Weather Statement | TSA | Muskogee | 45 min |
| Jul 9, 4:26 PM CDT | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 49 min |
| Jul 9, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 37 min |
| Jul 9, 4:44 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee | 12 min |
| Jul 9, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 39 min |
| Jul 9, 5:09 PM CDT | Special Weather Statement | TSA | McIntosh | 51 min |
| Jul 9, 5:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 30 min |
| Jul 9, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 42 min |
| Jul 9, 6:23 PM CDT | Special Weather Statement | TSA | Adair | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.